MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Catalog Number CON-HL-90
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was received for evaluation.The service history review found no relevant service within the review period.The customer issue was able to be replicated through visual inspection.Where signs of smoke/fire was located inside the unit on the board and on the inside of the enclosure and front cover.The probable cause was unknow due to not being able to confirm were the smoke was coming from.Further visual inspection found the enclosure, reservoir cover, power cord, pcba, insulator, front cover, pump, and heater were all damaged.The device was deemed beyond economic repair (ber).
 
Event or Problem Description
It was reported that device gave a burning smell and was smoking.Reporter stated that the product would not power on and stated that a burnt component was observed on the board during set up.There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
LEVEL 1 HOTLINE BLOOD AND FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23450875
Report Number3012307300-2025-11993
Device Sequence Number8907846
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)050929
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-90
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown